Expressivity and Complexity of Dependence Logic

Expressivity and Complexity of Dependence Logic

Year of publication

2016

Authors

Durand, Arnaud; Kontinen, Juha; Vollmer, Heribert

Organizations and authors

University of Helsinki

Kontinen Juha

Publication type

Publication format

Article

Parent publication type

Compilation

Article type

Other article

Audience

Scientific

Peer-reviewed

Peer-Reviewed

MINEDU's publication type classification code

A3 Book section, Chapters in research books

Publication channel information

Parent publication editors

Abramsky, Samson; Kontinen, Juha; Väänänen, Jouko; Vollmer, Heribert

Pages

5-32

​Publication forum

5952

​Publication forum level

2

Open access

Open access in the publisher’s service

No

Self-archived

No

Other information

Fields of science

Mathematics

Publication country

Switzerland

Internationality of the publisher

International

Language

English

International co-publication

Yes

Co-publication with a company

No

DOI

10.1007/978-3-319-31803-5_2

The publication is included in the Ministry of Education and Culture’s Publication data collection

Yes

Expressivity and Complexity of Dependence Logic - Research.fi